Translator Disclaimer
August 2008 Uniqueness of meromorphic functions sharing two or three sets
Abhijit BANERJEE, Sonali MUKHERJEE
Hokkaido Math. J. 37(3): 507-530 (August 2008). DOI: 10.14492/hokmj/1253539533

Abstract

In this paper, we employ the notion of weighted sharing to consider the problem of uniqueness of meromorphic functions when they share two or three sets. Our results not only improve the results of Qiu and Fang [21], Lin and Yi [27], Lin and Yi [28], Fang and Lahiri [6] but also supplement the result of Lahiri [13] in a new direction and consequently provide an answer to the question of Gross [7].

Citation

Download Citation

Abhijit BANERJEE. Sonali MUKHERJEE. "Uniqueness of meromorphic functions sharing two or three sets." Hokkaido Math. J. 37 (3) 507 - 530, August 2008. https://doi.org/10.14492/hokmj/1253539533

Information

Published: August 2008
First available in Project Euclid: 21 September 2009

zbMATH: 1161.30017
MathSciNet: MR2441935
Digital Object Identifier: 10.14492/hokmj/1253539533

Subjects:
Primary: 30D35

Rights: Copyright © 2008 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.37 • No. 3 • August 2008
Back to Top